# SDR JBXA03015

- Difficulty date: July 16, 2003
- Submitted: July 17, 2003
- Operation: Air carrier
- Aircraft: N593ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7465
- Aircraft time: 5,102 hours, 3,522 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Trim Tab
- Condition: Out Of Trim
- Location: Rudder
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5164 ON START OF TAKEOFF ROLL HAD TAKEOFF CONFIG WARNING AND RUDDER DISAGREE WARNING ABORTED TAKEOFF.    FOUND RUDDER TRIM OUT OF RANGE. RESET RUDDER TRIM TO ZERO TAKEOFF CONFIG NORMAL AIRCRAFT CONTINUED IN SERVICE.
